Differential and Integral Equations

Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses

Makkia Dammak and Taieb Ouni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of solutions having singular limits for some four-dimensional semilinear elliptic problems with exponential nonlinearity and a singular source term given by Dirac masses with Navier boundary condition. In particular we extend the result of [2].

Article information

Source
Differential Integral Equations, Volume 21, Number 11-12 (2008), 1019-1036.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1355502292

Mathematical Reviews number (MathSciNet)
MR2482495

Zentralblatt MATH identifier
1224.35132

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J40: Boundary value problems for higher-order elliptic equations

Citation

Dammak, Makkia; Ouni, Taieb. Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses. Differential Integral Equations 21 (2008), no. 11-12, 1019--1036. https://projecteuclid.org/euclid.die/1355502292


Export citation